Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What causes itchy,red and hard pimple on arms?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
I had some itchy red hard pimple on my arm and legs, after I and my boy friend had bush walk 12 days ago. I found it after when home that day. My arm and legs appears some red dots. Then next day become pimples. I did apply some cortizone cream, lyclear cream but nothing works. Pimple getting more red and larger. Slight itchy. Would you give me some advice? My boyfriend seems ok. He said he had a few but disappeared in two days.
Posted Tue, 18 Feb 2014 in Skin Hair and Nails
Answered by Dr. Johny Chacko 2 hours later
Brief Answer: Itchy red lesions over exposed area Detailed Answer: Hello, As you have these itchy lesions over the exposed areas, I am suspecting insect bite allergy or contact dermatitis to some plants. You have a feature to upload the images of the rash by yourself at the right side of the query page, please utilize that so that I can answer your query better. You can also send the image as attachment to YYYY@YYYY , with the subject as 'Attn: Dr. Johny Chacko'. Lyclear cream will not help as the insects won't be there in your skin now. Cortizone cream has a role but as it is not helping you , you might need a stronger steroid cream. Hoping to see a picture of the rash so that I can advice better. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor